# SDR NI6R20120814003

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: General aviation
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 13,204 hours, 6,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Cracked
- Location: Zone 500
- Part time: 13,204 hours, 6,309 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LEFT WING STATION 40, A CRACK IN THE WING SKIN, JUST OUTBOARD OF THE FUSELAGE SKIN, APPROXIMATELY 4 INCHES LONG WAS DISCOVERED UNDER AN EXISTING REPAIR USING EDDY CURRENT INSPECTION. THE CRACK RUNS FORE AND AFT BETWEEN STRINGERS 17 AND 18. NO OTHER DAMAGE HAS BEEN DETECTED AT THIS TIME, OPEN.
